Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have red sore on tongue along with white patches. No medication now. What it can be?

I have a red sore on my tongue which disappears when touched (blanches) I also have a small white patch on the other side. Both are no bigger than 5mm. I saw my dentist today who is going to look again in 2 weeks but thinks it is due to rubbing against rough teeth and / or stress. I am worring about mouth cancer and should I insist on a referral to an oral surgeon and should I see my GP ?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for writing to us.

Red sore along with white patches can be due to-

Aphthous ulcers.

Oral habits like tobacco or pan chewing .

Traumatic injury due to sharp edges of teeth.

I would suggest you to maintain oral hygiene well.

Take vitamin becosules,iron supplements.

Discontinue the habit of tobacco or pan chewing.

Visit a dentist and get sharp edges of tooth smoothened if any.

Hope this helps.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor